# SDR DALA2017073105783

- Difficulty date: July 30, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 65,423 hours, 47,112 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE (DEFORMATION) TO LONGERON AT STA 313 L-24L.  REMOVED AND REPLACED PREVIOUSLY REPAIRED LONGERON SECTION AND 2 EACH SPLICES STA 313 L-24L IAW SRM 53-02 FIG 18.
